direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Inhalt des Dokuments

Publications

Regularly varying functions, generalized contents, and the spectrum of fractal strings
Citation key eichinger2019
Author Eichinger, T. and Winter, S.
Pages 63-94
Year 2019
Journal Contemporary Mathematics
Publisher American Mathematical Society
Bibtex Type of Publication SNET Data
Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

TU Berlin - Service-centric Networking - TEL 19
Ernst-Reuter-Platz 7
10587 Berlin, Germany
Phone: +49 30 8353 58811
Fax: +49 30 8353 58409